# SDR RRXA97031

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2593956
- Condition: Corrosion
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION TO LEFT LONGERON 29 AND FITTING AT Y=298, DAMAGES PAST LIMITIONS IAW DC-8 SRM.  REMOVED AND REPLACED FITTING WITH NEW AND FABRICATED REPAIR ANGLE AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCHES B90-R19 AND B19-R20.
